# SDR UALA2010050501519

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 36,431 hours, 9,507 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY X-AISLE EMERGENCY LIGHT STRIP INOP.   REPAIRED POWER CABLE AS REQUIRED, OPS-CHECKED OK.
